# SDR DHL2003742002

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 FIRE DETECTOR GROUND LIGHT ILLUMINATED.  DEFERRED NR 3 ENGINE FIRE DETECTOR GROUND LIGHT IAW MEL 26-9-1.  CONTROL 11652.  REF DMI 11652, NR 3 FIRE DETECTOR GROUND LIGHT ILLUMINATED.  CLEANED CONNECTOR AT ENGINE AREA AND RE-SECURED LOOSE HOLDING CLAMP.  PERFORMED OPS CHECK AND FOUND SYSTEM NORMAL.  NO FAULTS IAW M/M 26-11-00.  THIS CLEARS DMI NR 11652.  PLACARD REMOVED.
